# SDR SWAA2022030337007

- Difficulty date: March 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221GF HAS EDGE DAMAGE / REPAIRED PASSENGER CABIN FLOORBOARD 221GF EDGE DAMGE IAW SRM 737 53-00-50-2R-0 AND IAW SRM 737 53-00-50-2R-4; BEYOND ALLOWABLE LIMITS IAW SRM 737 53-00-50-1A-1 PARA. 1.4.F. FIG. 104 (DAMAGE BEYOND 1 PLY MIN + CORE DAMAGE) BOEING DRAWING# 141A5810-181 REV:A. 57507U 26MAR19
